# SDR GAIA9876

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6821
- Make and model: Boeing 727223
- Aircraft serial: 19496
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C163001
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BSM/MCI - EN ROUTE AFTER LEVEL CRUISE, A-SYSTEM HYDRAULICS WENT TO 1.5 GALLONS, THEN QUANTITY DECREASED TO ZERO, AND THE LOW LEVEL LIGHT ILLUMINATED.  PERFORMED A-SYSTEM LOSS PROCEDURE, DECLARED EMERGENCY, AND DIVERTED TO DFW.  THE AIRCRAFT LANDING IN DFW WITHOUT FURTHER  DIFFICULTIES.  SERVICED A-SYSTEM HYDRAULICS.  FOUND NR 14 SPOILER ACTUATOR LEAKING BADLY.  REPLACED NR 14 SPOILER ACTUATOR PER B727 MM 27-61-81.  RE-SERVICED A-SYSTEM HYDRAULIC SYSTEM.  OPERATIONAL CHECK GOOD ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (X)
